South Carolina, 2011Hail and Damaging Winds in South Carolina, June 19, 2011
June 19, 2011 · NWS ILM · 11 events in 3 counties and zones
An outflow boundary helped to enhance thunderstorm coverage and intensity. There were numerous reports of large hail and a few wind damage reports.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An outflow boundary helped to enhance thunderstorm coverage and intensity. There were numerous reports of large hail and a few wind damage reports.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 19, 9:58 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 19, 9:58 AM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1058 AM EDT SUN JUN 19 2011
.SYNOPSIS...
SEVERAL WEAK DISTURBANCES ALOFT WILL BRING SCATTERED THUNDERSTORMS
TO THE EASTERN CAROLINAS THROUGH TONIGHT...AND SOME OF THESE STORMS
COULD PRODUCE DAMAGING WINDS. BUILDING HIGH PRESSURE IN THE UPPER
ATMOSPHERE WILL PRODUCE HOT CONDITIONS ACROSS THE REGION EARLY TO
MID WEEK. MUGGY WEATHER AND TROPICAL MOISTURE MAY BRING A BETTER
CHANCE OF MORE SUBSTANTIAL RAIN LATE IN THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1058 AM SUNDAY...AS ADVERTISED PREVIOUSLY...SCATTERED STRONG
TSTMS CAPABLE OF INDUCING WIND DAMAGE LATE THIS AFTERNOON THROUGH
EVENING APPEARS FEASIBLE. PATTERN SIMILAR TO YESTERDAY WHERE COMPLEX
OF CONVECTION HOLDS INTACT OVER THE MOUNTAINS ENCOUNTER CENTRAL NC
AND SC DURING PEAK DIURNAL HEATING. STORM MOTION FROM NW TO SE ABOUT
20 KNOTS EXPECTED LATE TODAY INTO TONIGHT. VERY GOOD SURFACE HEATING
WILL BOOST CONVECTIVE POTENTIAL ENERGY...AND ALL OF OUR FORECAST
AREA REMAINS IN A SLIGHT RISK OF SEVERE WEATHER TODAY. 12Z MODEL
RUNS MOSTLY IN AGREEMENT THAT ANY STRONG CONVECTION WILL BE LATE
AFTN AND OVERNIGHT.
WATER VAPOR ANALYSIS SHOWS A SHORT-WAVE TRACKING ACROSS EASTERN VA
AND CENTRAL NC...AND A FEW SHOWERS ARE DEVELOPING IN VAPOR GRADIENTS
WHERE VERTICAL CIRCULATIONS RESIDE. SEA BREEZE WILL REMAIN NEAR THE
COAST TODAY IN MOSTLY WESTERLY FLOW...WILL RETAIN SLIGHT CONVECTIVE
CHANCES NEAR THE COAST AND WELL INLAND THROUGH AFTERNOON...THEN
EXPANDING AREA-WIDE AND INCREASING THE POP THROUGH EVENING AS THE
MAIN UPPER PERTURBATION CROSSES THE REGION.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
AS OF 3 AM SUNDAY...UPPER RIDGE AXIS ROUGHLY OVERHEAD BY
TUESDAY...PROVIDING A CLASSIC SETUP FOR EXTREME HEAT WITH DEEP WNW
FLOW. THE OFFSHORE LOW-LEVEL TRAJECTORY MEANS THAT THE HEAT WILL
EXTEND ALL THE WAY DOWN TO THE COAST...WITH HIGHS IN THE MID 90S
EVEN ALONG THE GRAND STRAND...AND UPPER 90S TO AROUND 100 WELL
INLAND. BIGGEST QUESTION MARK IS WHETHER DEWPOINTS WILL MIX DOWN
ENOUGH TO KEEP HEAT INDICES BELOW ADVISORY CRITERIA. BEST GUESS AT
THIS POINT IS THAT DEWPOINTS WILL BE AROUND 70F AT MAX
HEATING...SUPPORTING HEAT INDICES CLOSE TO THE 105 THRESHOLD
ACROSS INLAND SC LOCATIONS...AND JUST ABOVE 100 ELSEWHERE.
MID LEVELS ARE WARM AND DRY ENOUGH TO LIMIT CONVECTIVE POTENTIAL
TO JUST SLIGHT CHANCE EACH AFTERNOON.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 3 AM SUNDAY...LOOK FOR ONE MORE DAY OF TEMPS NEAR 100 INLAND
ON WEDNESDAY BEFORE THE UPPER RIDGE STARTS TO BREAK DOWN. MODEST
HEIGHT FALLS WILL TEMPER THE HEAT SLIGHTLY...WITH TEMPS A COUPLE
DEGREES COOLER EACH DAY BUT STILL GETTING INTO THE 90S AWAY FROM
THE COAST. WEAK TROFINESS ALOFT FRI-SAT AS A CLOSED LOW OPENS UP
OVER THE GREAT LAKES...AND A FRONT MAKES ITS WAY INTO THE
CAROLINAS. POPS WILL TREND UP FROM SLIGHT OR NO CHANCE WED-
THU...TO THE LOW CHANCE CATEGORY IN THE AFTERNOONS ON FRI-SAT.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
AS OF 12Z...TERMINALS ARE VFR THIS MORNING AND VFR IS EXPECTED
THROUGH 18Z. ISOLATED CONVECTIVE SHOWERS NEAR LBT ARE MOVING
RAPIDLY EAST AND SEEM TO BE ASSOCIATED WITH NARROW BANDS OF LOW
AND MID LEVEL MOISTURE...NOT HANDLED WELL BY THE MODELS.
CONVECTIVE POTENTIAL WILL BE BEST EAST OF THE LBT TERMINALS...THEN
ACTIVITY SHOULD MOVE WEST AND DISSIPATE BEFORE REACHING THE
ILM/CRE TERMINALS.
AT THE COASTAL TERMINALS DUE TO LOW AND MID LEVEL WESTERLY FLOW THIS
MORNING DO NOT EXPECTED ANY SIGNIFICANT AREAS OF CONVERGENCE TO
DEVELOP. THIS COMBINED WITH RELATIVELY LOW DEWPOINTS AND LITTLE
OVERALL LOW LEVEL MOISTURE DO NOT EXPECT ANY CONVECTIVE ACTIVITY TO
DEVELOP DESPITE UNSTABLE CONDITIONS. BUT THIS AFTERNOON AS THE SEA
BREEZE DEVELOPS AND CONVECTIVE TEMPERATURES ARE REACHED CONVERGENCE
ALONG THE BOUNDARY COULD LEAD TO ISOLATED CONVECTIVE DEVELOPMENT.
DUE TO THE ISOLATED NATURE OF THE ACTIVITY WILL ONLY INDICATE CB IN
COASTAL TAFS BY 18Z ATTM.
THE BEST CHANCE OF THUNDERSTORMS SHOULD OCCUR NEAR THE FLO/LBT
TERMINALS LATE THIS AFTERNOON. THE AREA OF ACTIVITY SHOULD
MOVE SOUTHEAST TO THE COASTAL TERMINALS THIS EVENING AND MAY NOT
DISSIPATE AS YESTERDAY EVENING DUE TO BETTER UPPER SUPPORT AND THE
LACK OF A STABILIZING MARINE LAYER INLAND.
EXTENDED OUTLOOK...ISOLATED THUNDERSTORMS POSSIBLE EACH AFTERNOON
AND EVENING THROUGH THE PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 7 AM SUNDAY...AN EAST-TO-WEST ORIENTED RIDGE OF HIGH
PRESSURE WILL EXTEND FROM THE FLORIDA KEYS ACROSS THE NORTHERN
BAHAMAS AND OFF TO THE EAST THROUGH TONIGHT. THIS WILL KEEP A MAINLY
WEST SYNOPTIC FLOW ACROSS THE CAROLINAS...WITH LOCAL SEABREEZE
EFFECTS EXPECTED TO BACK THOSE WIND DIRECTIONS AROUND TO THE
SOUTHWEST NEARSHORE THIS AFTERNOON AND EARLY THIS EVENING. A COLD
FRONT WILL REMAIN JUST NORTH OF THE AREA THROUGH TONIGHT. LOWER
PRESSURES ALONG THE FRONT WILL CREATE A TIGHTER PRESSURE GRADIENT
AND WILL HELP PRODUCE WIND SPEEDS AS HIGH AS 15-20 KNOTS THIS
AFTERNOON. GUSTS WITHIN THE SEABREEZE ZONE COULD REACH AS HIGH AS 25
KNOTS.
A SECOND THREAT IS THE POTENTIAL FOR THUNDERSTORMS TONIGHT. MODELS
ARE SHOWING A SIMILAR SITUATION TO SATURDAY NIGHT WHERE INLAND
THUNDERSTORMS PRODUCE STRONG WINDS DOWN TO WITHIN ABOUT 20-30 MILES
OF THE COAST. WEAKER STORMS THEN MAY PERSIST ACROSS THE COASTLINE
AND OUT OVER THE OCEAN. LATER MODEL RUNS WILL HOPEFULLY PROVIDE
ADDITIONAL CLARITY AS TO THE POTENTIAL FOR STORMS TONIGHT.
HEALTHY WIND SPEEDS OVER THE PAST 24 HOURS HAVE PUSHED SEAS TO 5
FEET AT THE FRYING PAN SHOALS BUOY...AND TO 3-4 FT CLOSER TO SHORE.
SMALL FLUCTUATIONS ARE EXPECTED IN SEA HEIGHTS TODAY...BUT AN
AVERAGE OF 3-4 FT IS EXPECTED THROUGH TONIGHT. THE HIGHEST
SEAS...NEAR 5 FEET AT TIMES...MAY OCCUR WITHIN 20 MILES OF SHORE
SOUTHEAST OF CAPE FEAR.
SHORT TERM /MONDAY THROUGH TUESDAY/...
AS OF 3 AM SUNDAY...PROXIMITY OF A SURFACE TROUGH AXIS TO THE
COAST WILL KEEP MORE OF A WESTERLY COMPONENT TO THE LOW-LEVEL FLOW...
ESPECIALLY ON MONDAY. THE OFFSHORE TRAJECTORY MAY EVEN OVERWHELM
THE SEABREEZE...SO EXPECT LIGHT WESTERLY WINDS TO PERSIST FOR MUCH
OF MONDAY AND MONDAY NIGHT. BY TUESDAY THE WESTERLY COMPONENT
WEAKENS ENOUGH TO ALLOW MORE TYPICAL SEABREEZE PROCESSES TO TAKE
HOLD...WITH SW WINDS MAXIMIZED LATE AFTERNOON/EARLY EVENING. WIND
SPEEDS SHOULD STILL BE LIMITED TO 10-15 KT...AND SEAS 2-3 FT IN A
SHORT-PERIOD WIND WAVE.
LONG TERM /TUESDAY NIGHT THROUGH THURSDAY...
AS OF 3 AM SUNDAY...SW GRADIENT TIGHTENS UP A BIT AND WE SEE A
RETURN OF THE SEABREEZE OSCILLATION...WITH LIGHT WESTERLY WINDS
EACH MORNING...AND THEN BACKING AND INCREASING IN THE AFTERNOON
AND EVENING. SOLID 15 KT EACH EVENING WILL BE ENOUGH TO BUMP SEAS
UP TO 3-4 FT...MAINLY IN WIND WAVE BUT WITH A WEAK SE SWELL
COMPONENT.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
NEAR TERM...TRA/8
SHORT TERM...RAS
LONG TERM...RAS
AVIATION...MRR
Hazardous weather outlook, Jun 19, 4:18 AM EST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
518 AM EDT SUN JUN 19 2011
SCZ039-055-056-200930-
WILLIAMSBURG-INLAND GEORGETOWN-COASTAL GEORGETOWN-
518 AM EDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME
SEVERE. DAMAGING STRAIGHT-LINE WINDS ARE THE PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HEAT INDEX VALUES MAY EXCEED 105 DEGREES FOR SEVERAL HOURS DURING
THE AFTERNOONS MONDAY THROUGH WEDNESDAY. THIS LEVEL OF HEAT AND
HUMIDITY CAN CAUSE HEAT ILLNESSES OR HEAT STROKE IF STRENUOUS
OUTDOOR WORK IS PERFORMED WITHOUT ADEQUATE PROTECTION. HEAT
ADVISORIES WILL BE ISSUED SHOULD THIS THREAT DEVELOP.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-096-099-105>110-SCZ017-023-024-032-033-053-054-200930-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
INLAND HORRY-COASTAL HORRY-
518 AM EDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME
SEVERE. DAMAGING STRAIGHT-LINE WINDS ARE THE PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HEAT INDEX VALUES MAY REACH 105 DEGREES FOR SEVERAL HOURS DURING
THE AFTERNOONS MONDAY THROUGH WEDNESDAY. THIS LEVEL OF HEAT AND
HUMIDITY CAN CAUSE HEAT ILLNESSES OR HEAT STROKE IF STRENUOUS
OUTDOOR WORK IS PERFORMED WITHOUT ADEQUATE PROTECTION. HEAT
ADVISORIES WILL BE ISSUED SHOULD THIS THREAT DEVELOP.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-200930-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
518 AM EDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
STRONG AND GUSTY WINDS MAY OCCUR THIS AFTERNOON AND THIS EVENING
WITH THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ254-200930-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
518 AM EDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
STRONG AND GUSTY WINDS MAY OCCUR THIS AFTERNOON AND THIS EVENING
WITH THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ256-200930-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
518 AM EDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
STRONG AND GUSTY WINDS MAY OCCUR THIS AFTERNOON AND THIS EVENING
WITH THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
9
In the hours before
Special weather statement, Jun 19, 12:18 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
118 PM EDT SUN JUN 19 2011
SCZ017-024-032-033-053-191815-
MARLBORO-DILLON-MARION-FLORENCE-INLAND HORRY-
118 PM EDT SUN JUN 19 2011
...STRONG THUNDERSTORMS DEVELOPING OVER PARTS OF NORTHEAST SOUTH
CAROLINA...
AT 117 PM EDT...A STRONG THUNDERSTORM WAS...4 MILES SOUTHWEST OF OAK
GROVE...OR 14 MILES NORTHEAST OF FLORENCE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND DIME SIZED HAIL ARE POSSIBLE WITH THIS
STORM. OTHER STORMS WILL BE DEVELOPING SHORTLY IN THE REGION.
COMMUNITIES IN THE PATH OF THESE STORMS ARE MARION...MULLINS...BLUE
BRICK...BROWNSVILLE...FLOYDALE...FORK...GAPWAY...LATTA...OAK GROVE...
SELLERS...SMITHBORO AND WEST MARION.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3429 7970 3429 7968 3431 7966 3435 7968
3443 7964 3428 7904 3420 7895 3400 7905
3426 7972
MBBThunderstorm Wind, Marion
- When
- June 19, 12:50 PM EST to 12:51 PM EST
- Where
- Marion County, 1.98 mi NNW of North Mullins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 34.255, -79.266
A tree was reportedly in the roadway near the intersection of Hoyt Rogers Road and Highway 917.
Hail, Florence
- When
- June 19, 1:19 PM EST to 1:20 PM EST
- Where
- Florence County, Howe
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 34.130, -79.750
Hail to the size of quarters was reported.
Thunderstorm Wind, Horry
- When
- June 19, 2:16 PM EST to 2:17 PM EST
- Where
- Horry County, 2.33 mi W of Jaluco
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 33.771, -79.021
A tree was reported down across Highway 544.
Hail, Horry
- When
- June 19, 2:20 PM EST to 2:21 PM EST
- Where
- Horry County, 1.29 mi ENE of Pee Dee Xrds
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 33.836, -79.199
Hail to the size of golf balls was reported.
Hail, Horry
- When
- June 19, 2:28 PM EST to 2:29 PM EST
- Where
- Horry County, 1.99 mi NNW of Socastee
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 33.706, -79.014
Hail to the size of quarters was reported near the intersection of Highway 31 and Highway 544.
Hail, Horry
- When
- June 19, 2:32 PM EST to 2:33 PM EST
- Where
- Horry County, 0.87 mi NNW of Socastee
- Measured
- 1.25 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.691, -79.007
Hail to the size of half dollars was reported.
Thunderstorm Wind, Horry
- When
- June 19, 2:33 PM EST to 2:34 PM EST
- Where
- Horry County, 2.34 mi W of Jaluco
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 33.770, -79.021
A tree was reported in the roadway on Highway 544.
Hail, Horry
- When
- June 19, 2:40 PM EST to 2:41 PM EST
- Where
- Horry County, 2.16 mi N of Socastee
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.711, -79.006
Hail to the size of quarters was reported.
Thunderstorm Wind, Horry
- When
- June 19, 2:45 PM EST to 2:46 PM EST
- Where
- Horry County, 2.31 mi WSW of Teddville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 33.740, -79.118
Trees were reported down.
Hail, Horry
- When
- June 19, 2:46 PM EST to 2:47 PM EST
- Where
- Horry County, 1.8 mi SW of Socastee
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.660, -79.020
Hail to the size of quarters was reported.
Hail, Horry
- When
- June 19, 2:47 PM EST to 2:48 PM EST
- Where
- Horry County, 1.81 mi SSW of Socastee
- Measured
- 1.25 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.657, -79.015
Hail to the size of half dollars was reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, June 19 to 20, 20111 death · $5.3 million · 65 kt wind · 46 events
- Hail and Damaging Winds in Nebraska, June 19 to 20, 2011$8.1 million · 2.75 in hail · 33 events
- Hail and Damaging Winds in Colorado, June 19, 2011$21 million · 2 in hail · 10 events
- Heat in Oklahoma, June 19, 20111 death · 1 event
- Tornadoes and Damaging Winds in Kentucky, June 19, 2011$55,000 · EF2 · 11 events
- Tornado and Damaging Winds in Illinois, June 19, 20111 injured · $1.0 million · EF1 · 10 events
- Tornado and Hail in Iowa, June 19 to 20, 2011$760,000 · EF1 · 21 events
- Flash Flooding and Hail in Nebraska, June 19 to 20, 2011$139,000 · 2.75 in hail · 59 events
- Flash Flooding and Flooding in Ohio, June 19 to 20, 2011$1.5 million · 0.75 in hail · 7 events
- Wildfire in Texas, June 19 to 21, 2011$500,000 · 1 event
- Flash Flood and Flooding in Pennsylvania, June 19 to 20, 2011$270,000 · 6 events
- Damaging Winds and Lightning Strike in North Carolina, June 19, 2011$200,000 · 60 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 317918, 317129, 318163, 317133, 317132, 317139, 317917, 317140, 317916, 317142, 317143.